For months and months Ive been going to this dr and that dr to find out why every night i feel crawing on my head ,neck,forhead, nose, ears, and sometimes even on my hand if I put it on my head when the crawing starts.
I can't get any help. They just past it on to another kind of so called doctors. I started reading a lot about Coreg and it said crawling was one of the side affect that didn't happen very often. Has any body had this problem?? I mean it feels like a couple of of bugs just crawled on so i try to hit them off with my hands and theres nothing. I even turned on the lights many times and looked but nothing.
Ive cried myself to sleep so many times.I dont go to sleep until its so late and feeling sick. I was even thinking I could'nt live like this anymore..... Ive learn to deal with it as much as I can . Is it the coreg or what. It's not lice but someone said it could be tiny mites but no one Believes me, Plus I have so many other things to deal with. Like cyst in my only ovary ,Heart failure , My son living in the streets and my husband wont allow him at our house.(He isnt his father) My son id 25 years old but has been thur. so much watching his father die and having to take care of his in a camper shell on the ground with only the hospis coming to change his fathers tupes and beding once a week.
One thing after another, Yet he is still a very sweet loveable young man. Anyhow, I sorry for going on and on. Jenny
I'm sorry you are having this problem; I'm sure it is very frustrating. Have you asked your doctor about changing your medication? I know that Coreg is effective for CHF, but maybe a different dose or a combination would be better for you.
As for the ovarian cyst, talk with your GYN to see if it is anything you need to be concerned over. Many times, they go away on their own.
I'm sorry to hear about the conflicts with your husband and your son. Surely, that is difficult for you. Is there anyone else to help take care of your son's father? Have you thought about talking with a counselor? A good counselor will understand your frustrations and help you find ways (therapy, medication, etc) to deal with the feelings you are having. Hang in there jennyo200.
Don't worry about going on and on - we all have been there. Sometimes we just need to vent! As far as the "creepy-crawly" feelings, I've not experience them and I have been on Coreg since 2004. I'm surprised that no one has addressed this issue yet, but just hang on. Someone will. Do you remember just when this started? Was it at the same time you started your Coreg? And if it was lice I am sure your doctor would have noticed them. As for your son, well sometimes we have to let them go so they can grow up. It's not easy, but it is usually the best thing we can give them. Good luck, Lynda
You don't say how old you are, but there is something that can happen with menopause that feels like creepy crawlies. I forget the name, but it is an uncommon thing and I actually DID have it for a while. It was mostly on my legs, and it felt like bugs crawling lightly. I was a research nurse at that time and we were doing a study on a menopausal drug. Prior to that, I had NO idea that this phenomenon even existed! But it was listed as a symptom in the protocol. If you are not menopausal age, then I have no idea what it could be. I have been on Coreg for 5 and a half years, and I have not heard of this being a side effect, sorry.
Btw, I am not referring to restless leg symptoms, which I have a severe case of. The menopausal thing felt completely different and lasted only moments, whereas the RLS can last for hours, for me anyway. :-)
Jenny I would kick my second husband a** if he wont let my son in the house I live, isn’t that your house too? Who is the woman of that house? You! Not? You are weak if you let that to happen, our kids our blood are important they must to be able to come to our home as they want. Your husband behaves like a jerk. Maybe all your unexplainable feeling coming from the stress what you have over that. You and your husband might need a professional canceling. Not all strange symptom we might have is heart related more often they are there because some underlying emotional struggle. In my opinion that all mental and not physical, but I am not a heath professional, hope you can get a help from one.
Also just in case: Do you have a healthy diet? Hope you neither do eat food with chemicals in it nor drink anything with aspartame in it, it is a nerve poison and if you are sensitive to chemicals with stress over all could cause that.
Take care of yourself; sometimes we must if others don’t.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.